标题:Cyclic codes over of F(2)m[u]/< u(k)> Moddly even length
作者:Cao, Yonglin; Cao, Yuan; Fu, Fang-Wei
作者机构:[Cao, Yonglin] Shandong Univ Technol, Sch Sci, Zibo 255091, Shandong, Peoples R China.; [Cao, Yuan] Hunan Univ, Coll Math & Econometr, Changsha 4100 更多
通讯作者:Cao, Yonglin
通讯作者地址:[Cao, YL]Shandong Univ Technol, Sch Sci, Zibo 255091, Shandong, Peoples R China.
来源:APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING
出版年:2016
卷:27
期:4
页码:259-277
DOI:10.1007/s00200-015-0281-4
关键词:Cyclic code; Finite chain ring; Non-principal ideal ring; Dual code;; Self-dual code
摘要:Let be a finite field of characteristic 2 and () where satisfies . For any odd positive integer n, it is known that cyclic codes over R of length 2n are identified with ideals of the ring . In this paper, an explicit representation for each cyclic code over R of length 2n is provided and a formula to count the number of codewords in each code is given. Then a formula to calculate the number of cyclic codes over R of length 2n is obtained. Moreover, the dual code of each cyclic code and self-dual cyclic codes over R of length 2n are investigated.
收录类别:EI;SCIE
WOS核心被引频次:1
资源类型:期刊论文
TOP